By Topic

The all-pass property of optimal open-loop tracking systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
U. Shaked ; Tel-Aviv University, Tel-Aviv, Israel

The structure of the optimal open-loop linear model-following system is investigated. It is shown that if the given plant is asymptotically stable but has zeros in the right half-plane, the stable optimal system contains an all-pass network whose transference possesses unity, singular values on the imaginary axis. In the special case of optimal tracking, it is shown that the resulting optimal transfer function matrix of the system is equal to the all-pass transfer function matrix which is normalized to be the identity matrix at the zero frequency.

Published in:

IEEE Transactions on Automatic Control  (Volume:29 ,  Issue: 5 )